MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA 3.0T R5 BASED
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Itching Sensation (1943); Confusion/ Disorientation (2553); Insufficient Information (4580)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report notification via the danish medicines agency.Problem description as follows: "the patient had an unpleasant experience during an mri scan on (b)(6) 2024.She felt dizzy and a burning sensation in her whole head and neck, eyes, face, and mouth.Tingling throughout her body, especially in her hands and arms.Itching all over her body.Involuntary twitching and tremors; inside the scanner, experienced a dry face, mouth, and eyes.After scanning, the patient felt confused, ended up in the wrong place, didn't feel that her brain was working, was forgetful afterward.Drained of energy, restless and stressed, itching throughout her body, especially in the neck.Burning sensation especially in the head and neck.2.Day, a lot of headaches and pain in the joints and muscles.Tension throughout her body.Itching and sleep disturbances.The 2 things haven't gone yet.Skin problems." it is not known if the patient's symptoms have fully resolved or, there was any treatment required.Based on the available information and out of abundance of caution, we decided to be reported this event.
 
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.Initial findings: based on available information, we could not confirm the system information (catalogue item identifier, serial number) other than it was ingenia 3.0 t.At this moment, we do not have confirmation that there is a philips system at this customer and if the customer information is correct.
 
Event or Problem Description
Philips received a report notification via the danish medicines agency.Problem description as follows: "the patient had an unpleasant experience during an mri scan in july 2024.She felt dizzy and a burning sensation in her whole head and neck, eyes, face, and mouth.Tingling throughout her body, especially in her hands and arms.Itching all over her body.Involuntary twitching and tremors; inside the scanner, experienced a dry face, mouth, and eyes.After scanning, the patient felt confused, ended up in the wrong place, didn't feel that her brain was working, was forgetful afterward.Drained of energy, restless and stressed, itching throughout her body, especially in the neck.Burning sensation especially in the head and neck.2.Day, a lot of headaches and pain in the joints and muscles.Tension throughout her body.Itching and sleep disturbances.The 2 things haven't gone yet.Skin problems." it is not known if the patient's symptoms have fully resolved or, there was any treatment required.Based on the available information, this issue has been determined to be a reportable event.
 
Additional Manufacturer Narrative
Based on the information available, the cause of the reported problem was not confirmed.To investigate the issue further additional information was requested from the provided contact.Unfortunately, despite several reminders, no additional information could be provided.This event is not assessable due to insufficient information the sequence of events and clinical information.A review of the risk management file was performed and it was concluded that the information provided is not sufficient to assess the risk of this incident.Additional findings: based on additional information received, the customer information and device identifiers (catalog item identifier) adjusted, and the device serial number added; customer information adjusted as well.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key23836176
Report Number3003768277-2025-015800
Device Sequence Number18458572
Product Code LNH
UDI-Device Identifier00884838055339
UDI-Public884838055339
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberINGENIA 3.0T R5 BASED
Device Catalogue Number781342
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale